# SDR WX0A2025012132274

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 38,408 hours, 26,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) EPSU BATTERY INOP. EPSU BATTERY (11WL) EMER L REQUIRED A REMOVAL AND REPLACE. / (RESOLVED ON W/O: 511713 TASKCARD: NR-00001 ) REMOVED AND REPLACED  (11WL) EMER L EPSU BATTERY. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD.ITEM: 1REMOVED AND REPLACED  (11WL) EMER L EPSU BATTERY. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
